| Model Number |
21-6500-13 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that during the use of the product, "no disposable, pump won't run" alarm went off.No patient injury was reported.
Additional Manufacturer Narrative
H6: event problem and evaluation codes: updated.H10: device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Visual inspection found the device in good condition.The customer stated problem was not duplicated.As a result of checking the log, it was confirmed that there was a record of repeated power on/off on may 18, 2022, presumably caused by a cassette recognition failure.Replaced the downstream occlusion sensor and the upstream occlusion sensor was re-calibrated.The cause of the reported problem could not be determined.A manufacturing dhr review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.The device was manufactured jun.2015, and is out of warranty.Therefore, no manufacturing dhr review is needed.